# SDR MASA2024081600107

- Difficulty date: August 16, 2024
- Submitted: August 18, 2024
- Operation: Air carrier
- Aircraft: N943LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15068
- Aircraft time: 29,713 hours, 26,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ALL EMER LIGHT WILL NOT TURN ON.  R/R EMER BATTERIES, OPS CK GOOD, NO DEFECTS NOTED.
